# SDR AALA202308159898

- Difficulty date: August 12, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 93,622 hours, 11,660 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Sticking
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY DOOR 4F-L IS STICKING WHEN OPENING OR CLOSING. ADJUSTED DOOR 4F-L LAVATORY PER AMM 25-41-01.
